# SDR SWAA2021122747995

- Difficulty date: November 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PASSENGER CABIN 1016 WEB BS1016+4 LBL4 WL208.1 ; DAMAGE FOND ON PASSENGER CABIN 1016WEB BS 1016+4'' RBL4 WL208.1 / [01] CORROSION FOUND ON PASSENGER CABIN 1016WEB BS 1016+4'' LBL4 WL208.1 FOUND TO BE OUT OF LIMIT DUE TO NO LIMITS ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9.C; [02] CORRECTED MEASUREMENTS; [03] VERIFIED ACTION 1; [04] ON FARTHER INVESTIGATION DAMAGE FOUND ON PASSENGER CABIN 1016 WEB BS 1016+4'' RBL4 WL208.1 ONLY BARE METAL OK TO APPLIED CHEMICAL CONVERSION COATING AND PRIMED IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02; [05] VERIFIED ACTION 4
